Publications

Publications

by C.E. Ferreira; A. Martin and R. Weismantel
Reference:
C.E. Ferreira; A. Martin and R. Weismantel: "Solving Multiple Knapsack Problems by Cutting Planes", SIAM Journal on Optimization, vol. 6, pp. 858 – 877, 1996.
Bibtex Entry:
@Article{FerreiraMartinWeismantel96,
   author = "C.E.~Ferreira and A.~Martin and R.~Weismantel",
  title   = "Solving Multiple Knapsack Problems by Cutting Planes",
  journal = "SIAM Journal on Optimization",
  year    = "1996",
  volume  = "6",
  pages   = "858 -- 877",
}
Last change: 06.07.2020 10:11.